Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Darzalex

Darzalex

I am a bit worried...I get Vertigo really bad..so I hope that the Darzalex will be o.k. I am being put on Darzalex Fast Pro

A MyMyelomaTeam Member said:

It's hard for me to sort out what is an effect from Darzalex, what from Revlimid, what from dexamethasone, and what from neupogen. Like Donna I have constant tinnitus, but I never had it before, except when I had a really bad wax buildup. I had muscle spasms, really severe ones, shortly after I started my regimen. The onco NP thought it was most likely from neupogen, and had me start taking Claritin. That seemed to help, but I kept having muscle spasms even when I hadn't had a recent shot of neupogen. The spasms have lessened considerably. I almost never have to wake up to a cramp in the middle of the night and have to walk it off for 10 minutes as I used to, sometimes nightly, several times a night. I still have a couple of days while I'm taking Revlimid during which I get spasms, but they're not bad or persistent. I'm now getting 50 ml of Darzalex every 2 weeks. I haven't noticed any side effects after the dose. I have not experienced vertigo from any of the drugs I am now on. What I have experienced is going from an IgA of 620 to <12 in less than 3 months, my light chains all in the low range and an M-spike of .07.

posted about 1 year ago
A MyMyelomaTeam Member said:

Ronnie I got the Darzalex Faspro today. I'm really tired from it for a day or two, them I'm usually fine. I am also on Pomalyst. I don't have dizziness, but I do have tinnitus that drives me crazy. I had tinnitus before I started Darzalex. So I'm pretty sure that is not causing it. I truly believe Darzalex is a great drug to treat myeloma with minimal side effects. My white count/neutrophils were a little low today, but the nurse said that is also from the Pomalyst. Praying you do well on it and get right back in remission. I do better when they put the shot straight at 90 degrees not 45. Darzlex has been a true Godsend for me. Sorry I'm rambling. Steriods😰

posted about 1 year ago
A MyMyelomaTeam Member said:

I have side effects similar to those mentioned by Donna and Gary. I am on Darzalex Faspro, Revlimid, and a low dose of Dexamethasone. On the day I get Darzalex Faspro I take a larger 10mg dose of Dex. Anyway, I have the cramping and tingling in my legs, feet and hands. I also have tinnitus that has gotten worse since treatment began. I haven't been able to decide which medications cause which effects, but mine could be much worse. My back issues cause much more discomfort. My numbers have done really well on the combination. I really hope the Darzalex Faspro doesn't make the vertigo worse.

posted about 1 year ago
A MyMyelomaTeam Member said:

Ronnie. I have not been on Darzalex but dizziness is not something patients seem to report. Many have a good experience with it with good results killing their Myeloma Cells. Love, Marcia 🌸

posted about 1 year ago
A MyMyelomaTeam Member said:

Make sure your chiropractor knows about any bone weakness/lesions. I went to one before I knew i had MM with disastrous results.

posted about 1 year ago
Already a Member? Log in